Table of Contents

Vol. 14, No. 1, (2020)

Some fixed point theorems for nonexpansive self-mappings and multi-valued mappings in $b$-metric spaces
Babak Mohammadi, Farhan Golkarmanesh, Vahid Parvaneh
A note on normaloid compact operators
Abderrahim Baghdad, Mohamed Chraibi Kaadoud
Eventual stability with respect to part of variables of nonlinear differential equations with non-instantaneous impulses
Snezhana Hristova, Todor Kostadinov
NEW NUMBERS ON EULER'S TOTIENT FUNCTION WITH APPLICATIONS.
Shahbaz Ali, Khalid Mahmood
On the System of Difference Equations $x_{n}=\frac{x_{n-2}y_{n-3}}{y_{n-1}\left(a_{n}+b_{n}x_{n-2}y_{n-3} \right) }$, $y_{n}=\frac{y_{n-2}x_{n-3}}{x_{n-1}\left(\alpha_{n}+\beta_{n}y_{n-2}x_{n-3} \right)
Merve Kara, Yasin Yazlik
On nilpotency of outer pointwise inner actor of the lie algebra crossed modules
Farshid Saeedi, A. Allahyari
On dimension of the set of solutions of a fractional differential inclusion via the Caputo-Hadamard fractional derivation
Shahram Rezapour, Zohreh Saberpour
Coincidence-best proximity points for $m$-contraction pairs in convex metric spaces
Ali Abkar, Masoud Norouzian
Axioms of (Extended) d-homology Theory
Mohammad Zaher Kazemi Baneh
Features of the efficiency frontier and its application in Inverse DEA without solving a model
MOTAHARE EBRAHIMZADE ADIMI, MOHSEN ROSTAMY MALKHALIFEH, FARHAD HOSSEINZADEH LOTFI, RAZIEH MEHRJOO
ON A GENERALIZATION OF WEAK M-ARMENDARIZ RINGS
Mahya Derakhshan, shervin sahebi, Mansoureh Deldar
Weak Soft Open Sets in Soft Bi Topological Spaces
Arif Mehmood Khattak, Muhammad Zaighum, Saleem Abdullah, Shamoona Jabeen

Vol. 14, No. 2, (2020)

On solutions of a multi-singular pointwise defined fractional integro-differential equation
Ali Mansouri, Shahram Rezapour
On the Coincidence Point in Ordered Partial Metric Spaces
Razieh Gharibi, Sedigheh Jahedi
A Method for Finding the Anchor Points of BCC Model in DEA Context
Ali Akbar Bani, Mohsen Rostamy-Malkhalifeh, Farhad Hosseinzadeh Lotfi, Dariush Akbarian
Weighted composition operators acting on Dirichlet type spaces
Sepideh Nasresfahani, Hamid Vaezi
Spaceability and algebrability of the set of non strongly McShane (product) integrable functions
Ali Farokhinia, Fatemeh Farmanesh
Hyers-Ulam-Rassias stability of a Mixed Type Additive, Quadratic and Cubic functional equations on Banach Lattice With Direct Method
Hassan Azadi Kenary, Houshang Behrouzi
Two-stage Network Inverse Data Envelopment Analysis
Farhad Mozaffari
Limit summability and gamma type functions of order two
Soodeh Mehboodi, Mohammad Hadi Hooshmand
Some Properties of Composition Operators on Cesaro Function Spaces
Forough Jafari, Zahra Kamali
Optimal solution set in interval quadratic programming problem
Mahdieh Ghorbani Hormazdabadi, Hassan Mishmast Nehi, Mehdi Allahdadi
The intersection graph of a finite Moufang loop
Hamideh Hasanzadeh, Ali Iranmanesh
On $2$-Absorbing Semiprimary Submodules
Pairote Yiarayong, Manoj Siripitukdet


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.